# SDR ASAA0080648

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAIN CHECK, FLOOR EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOP AND WITH COVERS MISSING AT FWD GALLEY, AT ROW 6, 10, AND 19.REPLACED BULBS AND COVERS AS REQUIRED. LIGHTS THEN OPERATED NORMALLY.
